Alert archive / Louisiana / Tornado Warnings in 2025

Tornado Warning 32, NWS New Orleans, LA

May 9, 2025Jefferson Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at May 9, 2025, 3:29 PM CDT for Jefferson Parish, Louisiana. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2025, 3:29 PM CDT (20:29 UTC)
Expired
May 9, 2025, 3:49 PM CDT
In force
20 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Jefferson Parish, LA

The radar

The Hammond radar (KHDC), 61 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 621 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
621 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

659 
WFUS54 KLIX 092029
TORLIX
LAC051-092115-
/O.NEW.KLIX.TO.W.0032.250509T2029Z-250509T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
329 PM CDT Fri May 9 2025

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northwestern Jefferson Parish in southeastern Louisiana...

* Until 415 PM CDT.

* At 328 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Metairie, moving west at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Waggaman, Elmwood, River Ridge, Harahan, and Metairie around 335 
  PM CDT.

Other locations impacted by this tornadic thunderstorm include New
Orleans Armstrong Airport.

This includes Interstate 10 in Louisiana between mile markers 222 and
229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2997 9028 3005 9028 3007 9025 2999 9014
      2996 9014 2995 9017
TIME...MOT...LOC 2028Z 106DEG 14KT 2998 9017 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
3 follow-up statements
981 
WWUS54 KLIX 092037
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
337 PM CDT Fri May 9 2025

LAC051-092115-
/O.CON.KLIX.TO.W.0032.000000T0000Z-250509T2115Z/
Jefferson LA-
337 PM CDT Fri May 9 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHWESTERN JEFFERSON PARISH...

At 337 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Metairie, moving west at 10 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  River Ridge, Harahan, and Metairie around 340 PM CDT.

Other locations impacted by this tornadic thunderstorm include New
Orleans Armstrong Airport.

This includes Interstate 10 in Louisiana between mile markers 222 and
227.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2998 9028 3005 9028 3005 9025 2999 9016
      2997 9016 2996 9018
TIME...MOT...LOC 2037Z 107DEG 10KT 2999 9020 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
247 
WWUS54 KLIX 092046
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
346 PM CDT Fri May 9 2025

LAC051-092115-
/O.CON.KLIX.TO.W.0032.000000T0000Z-250509T2115Z/
Jefferson LA-
346 PM CDT Fri May 9 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHWESTERN JEFFERSON PARISH...

At 346 PM CDT, a severe thunderstorm capable of producing a tornado
was located over River Ridge, or near Metairie, moving west at 10
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Jefferson Parish, including the following locations...
New Orleans Armstrong Airport.

This includes Interstate 10 in Louisiana between mile markers 222 and
226.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2998 9028 3003 9028 3001 9020 2998 9020
      2997 9022
TIME...MOT...LOC 2046Z 098DEG 10KT 2999 9023 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
478 
WWUS54 KLIX 092049
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
349 PM CDT Fri May 9 2025

LAC051-092059-
/O.CAN.KLIX.TO.W.0032.000000T0000Z-250509T2115Z/
Jefferson LA-
349 PM CDT Fri May 9 2025

...THE TORNADO WARNING FOR NORTHWESTERN JEFFERSON PARISH IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However, gusty winds and
heavy rain are still possible with this thunderstorm.

&&

LAT...LON 2998 9028 3003 9028 3001 9020 2998 9020
      2997 9022
TIME...MOT...LOC 2048Z 106DEG 14KT 2999 9024 

$$

KLG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at May 9, 12:45 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 9, 12:45 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1245 PM CDT Fri May 9 2025

...New AVIATION...

.SHORT TERM...
(Today through Saturday)
Issued at 340 AM CDT Fri May 9 2025

Upper trough is over east Texas and the western Gulf this morning,
with ridging near Bermuda and over the Intermountain West. A weak
frontal boundary was over northern portions of the area this
morning, with dew points near or above 70 to the south of the
boundary. Radar showed some weak precipitation echoes near the
Louisiana coast in what appears to be a deformation zone. An MCS
was noted on radar mosaics about 100 miles east of the lower Texas
coastline.

Thursday was rather quiet weatherwise, but that looks to change
later today. The upper trough to the west will close off a low
over western Louisiana overnight tonight, then remain stationary
on Saturday. Weak low pressure will likely develop over or near
our western coastal waters later tonight, then track toward the
western Florida Panhandle on Saturday. Precipitable water values
that were near 1.1 inches Thursday evening will recover to about
1.5 inches this morning and then to 1.5 to 1.7 inches near and to
the east of the surface low later tonight. Widespread showers look
to be almost certain later today, but instability looks to be
rather limited, with strong storms not looking as likely as what
occurred Wednesday. That would especially be the case if the MCS
over the western Gulf maintains its identity for much of the day.
It would block the best moisture inflow from reaching the area.
That being said, rain is likely to remain fairly efficient across
the area, and could be locally heavy. Rain amounts of 1 to 2
inches look to be pretty common over the next 24 hours, with
locally higher amounts possible. Most areas should be able to
handle that much, as the rain that occurred Wednesday has had time
to run off. Probabilities of seeing 3 inches or more of rain are
less than 20 percent for most of the area, with the possible
exception of the Mississippi coastal counties. Not going with a
Flood Watch at this time, but if the convection over the western
Gulf dissipates this morning, we might need to consider one.

Most of the area dry slots on Saturday, with precipitable water
values falling to about 1.2 inches. Likely to hold onto quite a
bit of low clouds with northerly winds, but if we develop any
breaks in the clouds, they'll probably fill back in. 500 mb
temperatures on Saturday are expected to be around -15C, so if we
were to develop any convection, small hail would be a concern.

Clouds and precipitation will hold high temperatures in the 70s
today and Saturday, and it's possible that the current forecast
numbers could still be too warm. No significant adjustments to
guidance made.

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 340 AM CDT Fri May 9 2025

Upper low will remain around the area Sunday and Monday before
lifting into the Tennessee and Ohio Valleys, although now, the
ECMWF lifts it quicker than the GFS, a flip from 24 hours ago.
Skies likely to remain mostly cloudy for Mother's Day with
scattered showers possible from about mid-morning onward. Monday
will be the transition day, and if the ECMWF is correct, could be
completely dry. Midweek (Tuesday through Thursday) looks dry and
warmer, with some 90 degree readings looking increasingly likely
by Thursday and Friday of next week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1233 PM CDT Fri May 9 2025

A mix of VFR and MVFR conditions exist across the local area with
varying cloud deck heights and visibilities. The main driver of
those restrictions is the wide swath of showers and embedded
thunderstorms tracking across the region. Although most of the
thunderstorms are along coastal areas, expecting some of that
convection to spread farther north this afternoon. Occasional heavy
rain and lightning will be the main impacts form stronger storms.

Probably wont' see much appreciable decrease in convective coverage
until after 06Z. However, saturated low levels will bring down cloud
decks this evening through the overnight period. Expect IFR to LIFR
ceilings well into the Saturday morning timeframe.

MEFFER
&&

.MARINE...
Issued at 340 AM CDT Fri May 9 2025

Main concerns for marine interests will be over about the next 36
hours, especially with the threat of thunderstorms today into at
least this evening. We'll also need to monitor the track of the
surface low that is expected to move over or near the coastal
waters overnight tonight and Saturday. Some of the mesoscale
guidance is indicating potential for windy conditions to develop
to the east of the low center. At present, that looks to occur
outside of our marine area of responsibility, but it's going to be
a close call. We'll probably still need to issue Small Craft
Exercise Caution headlines later today for late tonight and
Saturday across portions of the coastal waters, and won't rule out
that a Small Craft Advisory will be needed. Once the low pressure
exits to the east over the weekend, improved conditions for marine
operations are anticipated.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  61  72  58  75 /  70  60  30  40
BTR  63  76  59  76 /  60  60  20  40
ASD  62  78  58  79 /  80  60  20  40
MSY  67  77  64  78 /  80  60  20  40
GPT  64  77  61  78 /  90  60  30  40
PQL  63  79  61  80 /  90  60  30  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory from 7 PM this evening to 10 AM CDT
     Saturday for GMZ536-538-550-552-555-557-570-572-575-577.

MS...None.
GM...Small Craft Advisory from 7 PM this evening to 10 AM CDT
     Saturday for GMZ538-550-552-555-557-570-572-575-577.

&&

SHORT TERM...RW
LONG TERM....RW
AVIATION...ME
MARINE...RW

In the hours before

Local storm report, May 9, 1:00 PM CDT, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
100 PM CDT Fri May 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     Tstm Wnd Dmg     1 NNE Marrero           29.90N 90.11W
05/07/2025                   Jefferson          LA   Public

            Video showed minor roof damage and an
            uprooted tree along Robinson Avenue in
            Marrero.

&&

MEFFER
Local storm report, May 9, 1:03 PM CDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
103 PM CDT Fri May 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     Tstm Wnd Dmg     1 N Harvey              29.90N 90.07W
05/07/2025                   Jefferson          LA   Public

            Picture of damage to a back patio at a home
            along Marvin Ct in Harvey.

&&

MEFFER
Special weather statement, May 9, 1:25 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service New Orleans LA
125 PM CDT Fri May 9 2025

LAZ059-060-091900-
St. Charles LA-Upper Lafourche LA-
125 PM CDT Fri May 9 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN ST.
CHARLES AND NORTH CENTRAL LAFOURCHE PARISHES THROUGH 200 PM CDT
...

At 125 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing waterspouts over marine areas 9 miles west of
Barataria, or 10 miles northeast of Larose, moving west at 10 mph.

HAZARD...Waterspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally
         hazardous waters. Gusty winds could knock down tree limbs
         and blow around unsecured objects.

This storm will remain over mainly rural areas of southeastern St.
Charles and north central Lafourche Parishes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near marine areas, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles from
the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not be
caught on the water in a thunderstorm.

&&

LAT...LON 2975 9022 2965 9026 2967 9042 2981 9036
TIME...MOT...LOC 1825Z 104DEG 11KT 2969 9027

WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KLG
Special weather statement, May 9, 1:44 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service New Orleans LA
144 PM CDT Fri May 9 2025

LAZ069-089-090-091915-
Central Plaquemines LA-Lower Plaquemines LA-Upper Plaquemines LA-
144 PM CDT Fri May 9 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
PLAQUEMINES PARISH THROUGH 215 PM CDT
...

At 144 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing waterspouts over marine areas 7 miles north of
Myrtle Grove, or 9 miles southeast of Belle Chasse, moving north at 5
mph.

HAZARD...Waterspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally
         hazardous waters. Gusty winds could knock down tree limbs
         and blow around unsecured objects.

Locations impacted include...
Belle Chasse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near marine areas, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles from
the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not be
caught on the water in a thunderstorm.

&&

LAT...LON 2981 9004 2985 8990 2980 8987 2971 8985
      2969 8994
TIME...MOT...LOC 1844Z 178DEG 6KT 2974 8991

WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KLG
Special weather statement, May 9, 2:00 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service New Orleans LA
200 PM CDT Fri May 9 2025

LAZ059-060-091930-
St. Charles LA-Upper Lafourche LA-
200 PM CDT Fri May 9 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN ST.
CHARLES AND NORTH CENTRAL LAFOURCHE PARISHES THROUGH 230 PM CDT
...

At 200 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing waterspouts over marine areas near Bayou Gauche,
or 13 miles north of Larose, moving northwest at 15 mph.

HAZARD...Waterspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally
         hazardous waters. Gusty winds could knock down tree limbs
         and blow around unsecured objects.

Locations impacted include...
Bayou Gauche and Des Allemands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near marine areas, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles from
the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not be
caught on the water in a thunderstorm.

&&

LAT...LON 2978 9032 2972 9036 2975 9052 2987 9046
TIME...MOT...LOC 1900Z 119DEG 15KT 2976 9038

WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KLG
Special weather statement, May 9, 2:55 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
255 PM CDT Fri May 9 2025

LAZ060-064-070-076>078-087>090-092045-
Central Plaquemines LA-Southeast St. Tammany LA-Western Orleans LA-
St. Charles LA-Upper St. Bernard LA-Lower Jefferson LA-
Eastern Orleans LA-Upper Plaquemines LA-Lower St. Bernard LA-
Upper Jefferson LA-
255 PM CDT Fri May 9 2025

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ST. BERNARD, ST.
CHARLES, ORLEANS, NORTHWESTERN JEFFERSON AND NORTHWESTERN PLAQUEMINES
PARISHES THROUGH 345 PM CDT
...

At 254 PM CDT, Doppler radar was tracking strong thunderstorms
capable of producing funnel clouds, or waterspouts over marine areas
along a line extending from near New Sarpy to 6 miles southeast of
Shell Beach.
Movement was north at 15 mph.

HAZARD...Waterspouts, funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally
         hazardous waters. Gusty winds could knock down tree limbs
         and blow around unsecured objects.

Locations impacted include...
Lake Catherine, Chalmette, Luling, Poydras, Boutte, River Ridge, New
Orleans Armstrong Airport, Lakefront Airport, Ama, Destrehan,
Avondale, New Orleans, Estelle, St. Rose, Woodmere, Metairie, Norco,
Paradis, Elmwood, and Violet.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 212 and 255.
 Interstate 310 between mile markers 1 and 11.
 Interstate 510 between mile markers 1 and 3.
 Interstate 610 between mile markers 1 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near marine areas, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles from
the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not be
caught on the water in a thunderstorm.

&&

LAT...LON 2980 8981 2981 9047 2987 9050 3009 9041
      3005 9011 3007 9001 3017 8988 3013 8982
      3018 8975 3017 8962 3014 8960 3001 8970
      3000 8982 2997 8980 2997 8970 2992 8972
      2989 8966 3010 8950 3007 8937 2970 8951
TIME...MOT...LOC 1954Z 194DEG 15KT 3003 9033 2981 8960

WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KLG

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 8:48 AM CDTSpecial Weather StatementLIXWest Baton Rouge27 min
May 9, 9:03 AM CDTSpecial Marine WarningLIX57 min
May 9, 9:14 AM CDTSpecial Marine WarningLIX61 min
May 9, 9:17 AM CDTSpecial Weather StatementLIXPointe Coupee28 min
May 9, 9:59 AM CDTSmall Craft AdvisoryLIX18 hr
May 9, 10:47 AM CDTSpecial Marine WarningLIX88 min
May 9, 10:55 AM CDTSpecial Marine WarningLIX65 min
May 9, 11:06 AM CDTSpecial Weather StatementLIXJefferson39 min
May 9, 11:41 AM CDTSpecial Marine WarningLIX94 min
May 9, 11:56 AM CDTTornado WarningLIXPlaquemines27 min
May 9, 11:58 AM CDTSpecial Marine WarningLIX30 min
May 9, 12:36 PM CDTSpecial Weather StatementLIXJefferson24 min
May 9, 12:41 PM CDTSpecial Marine WarningLIX2 hr
May 9, 12:46 PM CDTSpecial Weather StatementLIXLafourche14 min
May 9, 1:25 PM CDTSpecial Weather StatementLIXSaint Charles35 min
May 9, 1:44 PM CDTSpecial Weather StatementLIXJefferson31 min
May 9, 2:00 PM CDTSpecial Weather StatementLIXSaint Charles30 min
May 9, 2:15 PM CDTSpecial Marine WarningLIX90 min
May 9, 2:52 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles84 min
May 9, 2:55 PM CDTSpecial Weather StatementLIXOrleans, Saint Charles50 min
May 9, 3:03 PM CDTFlash Flood WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard3 hr
May 9, 3:20 PM CDTAreal Flood AdvisoryLIXSaint Tammany3 hr
May 9, 4:08 PM CDTAreal Flood AdvisoryLIXSaint Tammany, Tangipahoa3 hr
May 9, 4:11 PM CDTFlash Flood WarningLIXJefferson, Saint Charles3 hr
May 9, 6:07 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard113 min

Nearby

Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.